# SDR FXGA20200813001

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- Aircraft time: 45,294 hours
- Engine: Pwa R2800CB3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE3683161H027D
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: V
- Nature of condition: K, Z
- Precautionary procedure: A, L

## Discrepancy

DURING APPROACH,  HYDRAULIC PRESSURE AND QUANTITY WENT TO ZERO. DIVERTED.  MAINTENANCE FOUND THE NR 3 ENGINE DRIVEN HYD PUMP HYDRALIC PRESSURE LINE LEAKING FROM HOSE FAILURE UNDER PROTECTIVE HOSE COVERING. NO EXTERNAL DAMAGE EVIDENT ON LINE ASSEMBLY,
